Siberian Mathematical Journal

, Volume 32, Issue 1, pp 79–85 | Cite as

On certain infinite groups

  • V. N. Obraztsov


Infinite Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. Yu. Ol'shanskii, “Groups of bounded period with subgroups of prime order,” Algebra Logika,21, No. 5, 553–618 (1982).Google Scholar
  2. 2.
    A. Yu. Ol'shanskii, The Geometry of Defining Relations in Groups [in Russian], Nauka, Moscow (1989).Google Scholar
  3. 3.
    Kourovska Notebook. Unsolved Problems of Group Theory [in Russian], 10th ed., Institute of Mathematics, Siberian Branch, Academy of Sciences of the USSR (1986).Google Scholar
  4. 4.
    L. N. Shevrin, “Some finiteness conditions in the theory of semigroups,” Izv. Akad. Nauk SSSR, Ser. Mat.,29, No. 3, 553–566 (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • V. N. Obraztsov

There are no affiliations available

Personalised recommendations